Alert archive / New York / River Flood Warnings in 2013
River Flood Warning 21, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Jun 28, 2013, 8:49 AM EDT for Tioga County, New York; Bradford County, Pennsylvania. It took effect at Jun 29, 2013, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 28, 2013, 8:49 AM EDT (12:49 UTC)
- In effect from
- Jun 29, 2013, 8:00 PM EDT
- Expired
- Jun 28, 2013, 10:16 PM EDT
- In force
- Issued by
- NWS Binghamton, NY
- Flood severity
- Minor
Counties Tioga County, NY, Bradford County, PA
The radar
The Binghamton radar (KBGM), 43 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Susquehanna River near Waverly (WVYN6). The gauge peaked at 8.96 ft at Jun 29, 2013, 1:00 PM EDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01515000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
888 WGUS41 KBGM 281249 FLWBGM BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 849 AM EDT FRI JUN 28 2013 ...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...PENNSYLVANIA... SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA COUNTIES SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD COUNTIES CHENANGO RIVER AT GREENE AFFECTING CHENANGO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES... STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL WEATHER SERVICE...FOR LATER DEVELOPMENTS... FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE AT WEATHER.GOV/BGM && NYC017-290048- /O.NEW.KBGM.FL.W.0018.130628T2321Z-130629T1836Z/ /GNEN6.1.ER.130628T2321Z.130629T0000Z.130629T0636Z.NO/ 849 AM EDT FRI JUN 28 2013 THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A * FLOOD WARNING FOR THE CHENANGO RIVER AT GREENE. * FROM THIS EVENING UNTIL SATURDAY AFTERNOON. * AT 8 AM FRIDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 7 PM FRIDAY AND CREST NEAR 13.3 FEET AROUND 8 PM FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER 3 AM SATURDAY. * IMPACT...AT 13.0 FEET...FLOOD STAGE. RIVER OVERFLOWS ONTO LOW SPOTS ACROSS WATER STREET NEAR THE GAUGE HOUSE, AND SPREADS INTO THE BALL FLATS. $$ NYC007-PAC115-290048- /O.NEW.KBGM.FL.W.0019.130629T0325Z-130701T0448Z/ /CKLN6.1.ER.130629T0325Z.130630T0000Z.130630T1648Z.NO/ 849 AM EDT FRI JUN 28 2013 THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A * FLOOD WARNING FOR THE SUSQUEHANNA RIVER AT CONKLIN. * FROM THIS EVENING UNTIL LATE SUNDAY NIGHT. * AT 8 AM FRIDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 11 PM FRIDAY AND CREST NEAR 13.0 FEET AROUND 8 PM SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER 1 PM SUNDAY. * IMPACT...AT 14.0 FEET...WATER BEGINS TO AFFECT PROPERTIES CLOSEST TO THE RIVER FROM CORBETTSVILLE TO FIVE MILE POINT. SOME WATER BEGINS TO BACK UP INTO SCHNURBUSCH PARK. $$ NYC007-107-290048- /O.NEW.KBGM.FL.W.0020.130629T0925Z-130630T1930Z/ /VSTN6.1.ER.130629T0925Z.130629T1200Z.130630T0730Z.NO/ 849 AM EDT FRI JUN 28 2013 THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A * FLOOD WARNING FOR THE SUSQUEHANNA RIVER AT VESTAL. * FROM LATE TONIGHT UNTIL SUNDAY AFTERNOON. * AT 8 AM FRIDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 5 AM SATURDAY AND CREST NEAR 18.6 FEET AROUND 8 AM SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER 3 AM SUNDAY. * IMPACT...AT 18.0 FEET...FLOOD STAGE. THE RIVER OVERFLOWS BANKS AND LOWLAND FLOODING BEGINS WITHIN THE FLOOD PLAIN. $$ NYC107-PAC015-290048- /O.NEW.KBGM.FL.W.0021.130629T1245Z-130701T0600Z/ /WVYN6.1.ER.130629T1245Z.130629T1800Z.130630T1800Z.NO/ 849 AM EDT FRI JUN 28 2013 THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A * FLOOD WARNING FOR THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE. * FROM SATURDAY MORNING UNTIL LATE SUNDAY NIGHT. * AT 8 AM FRIDAY THE STAGE WAS 4.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 9 AM SATURDAY AND CREST NEAR 11.7 FEET AROUND 2 PM SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER 2 PM SUNDAY. * IMPACT...AT 11.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT PROTECTIVE LEVEES WITH MAINLY FIELD AND SOME BASEMENT FLOODING ON THE NEW YORK SIDE OF THE SUSQUEHANNA RIVER. $$
2 follow-up statements
689 WGUS81 KBGM 281904 FLSBGM FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 304 PM EDT FRI JUN 28 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK... CHENANGO RIVER AT GREENE AFFECTING CHENANGO COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK...PENNSYLVANIA... SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA COUNTIES SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD COUNTIES CHENANGO RIVER AT SHERBURNE AFFECTING CHENANGO COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES... STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL WEATHER SERVICE...FOR LATER DEVELOPMENTS... FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE AT WEATHER.GOV/BGM && NYC017-290704- /O.EXT.KBGM.FL.W.0016.000000T0000Z-130629T1800Z/ /SHBN6.2.ER.130628T0723Z.130628T1330Z.130629T0600Z.NR/ 304 PM EDT FRI JUN 28 2013 THE FLOOD WARNING CONTINUES FOR THE CHENANGO RIVER AT SHERBURNE. * UNTIL SATURDAY AFTERNOON. * AT 2 PM FRIDAY THE STAGE WAS 9.8 FEET FEET. * FLOOD STAGE IS 8.5 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER CRESTED EARLIER TODAY AND WILL FALL BELOW FLOOD STAGE AFTER 2 AM SATURDAY. $$ NYC017-281934- /O.CAN.KBGM.FL.W.0018.000000T0000Z-130629T1836Z/ /GNEN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 304 PM EDT FRI JUN 28 2013 THE FLOOD WARNING IS CANCELLED FOR THE CHENANGO RIVER AT GREENE. * AT 2 PM FRIDAY THE STAGE WAS 9.3 FEET FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.8 FEET AROUND 2 AM SATURDAY. $$ NYC007-PAC115-290704- /O.EXT.KBGM.FL.W.0019.130629T1800Z-130630T1930Z/ /CKLN6.1.ER.130629T1800Z.130630T0000Z.130630T0730Z.NO/ 304 PM EDT FRI JUN 28 2013 THE FLOOD WARNING CONTINUES FOR THE SUSQUEHANNA RIVER AT CONKLIN. * FROM 2 PM SATURDAY UNTIL SUNDAY AFTERNOON. * AT 2 PM FRIDAY THE STAGE WAS 9.0 FEET FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE AGAIN STARTING THIS EVENING AND CREST NEAR 12.5 FEET AROUND 8 PM SATURDAY. THE RIVER WILL FALL BACK BELOW FLOOD STAGE EARLY SUNDAY MORNING. * IMPACT...AT 12.0 FEET...ALTA, RIVER AND LAWRENCE ROADS ARE CLOSED IN THE TOWN OF CONKLIN DUE TO MINOR FLOODING. NO HOMES ARE FLOODED AT THIS STAGE. VALLEY PARK IN KIRKWOOD TAKES ON WATER. $$ NYC007-107-290704- /O.EXT.KBGM.FL.W.0020.130630T0000Z-130630T1200Z/ /VSTN6.1.ER.130630T0000Z.130630T0000Z.130630T0000Z.NO/ 304 PM EDT FRI JUN 28 2013 THE FLOOD WARNING CONTINUES FOR THE SUSQUEHANNA RIVER AT VESTAL. * FROM 8 PM SATURDAY UNTIL SUNDAY MORNING. * AT 2 PM FRIDAY THE STAGE WAS 13.2 FEET FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND 8 PM SATURDAY. * IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING WITHIN THE FLOOD PLAIN BEGINS. $$ NYC107-PAC015-290704- /O.EXT.KBGM.FL.W.0021.130630T0000Z-130630T1200Z/ /WVYN6.1.ER.130630T0000Z.130630T0000Z.130630T0000Z.NO/ 304 PM EDT FRI JUN 28 2013 THE FLOOD WARNING CONTINUES FOR THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE. * FROM 8 PM SATURDAY UNTIL SUNDAY MORNING. * AT 2 PM FRIDAY THE STAGE WAS 6.8 FEET FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND 8 PM SATURDAY. * IMPACT...AT 11.0 FEET SOME WATER SPILLS OUT OF THE BANKS OF THE RIVER ON THE NEW YORK SIDE OF THE RIVER. NO HOMES OR OTHER INFRASTRUCTURE IS AFFECTED. $$
387
WGUS81 KBGM 290216
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1016 PM EDT FRI JUN 28 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA
COUNTIES
CHENANGO RIVER AT SHERBURNE AFFECTING CHENANGO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC007-PAC115-291416-
/O.EXT.KBGM.FL.W.0019.130629T1100Z-130630T1200Z/
/CKLN6.1.ER.130629T1100Z.130629T1100Z.130630T0000Z.NO/
1016 PM EDT FRI JUN 28 2013
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT CONKLIN.
* FROM 7 AM SATURDAY UNTIL SUNDAY MORNING.
* AT 10 PM FRIDAY THE STAGE WAS 10.9 FEET FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE AROUND 7 AM
SATURDAY.
$$
NYC007-107-290246-
/O.CAN.KBGM.FL.W.0020.000000T0000Z-130630T1200Z/
/VSTN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1016 PM EDT FRI JUN 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER AT VESTAL.
* AT 10 PM FRIDAY THE STAGE WAS 13.6 FEET FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST AT 16.1 FEET 8 AM
SATURDAY.
$$
NYC107-PAC015-290246-
/O.CAN.KBGM.FL.W.0021.000000T0000Z-130630T1200Z/
/WVYN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1016 PM EDT FRI JUN 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 10 PM FRIDAY THE STAGE WAS 8.2 FEET FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST AT 10.0 FEET 1 PM
SATURDAY.
$$
NYC017-291416-
/O.EXT.KBGM.FL.W.0016.000000T0000Z-130629T2100Z/
/SHBN6.2.ER.130628T0723Z.130628T1330Z.130629T0900Z.NR/
1016 PM EDT FRI JUN 28 2013
THE FLOOD WARNING CONTINUES FOR
THE CHENANGO RIVER AT SHERBURNE.
* UNTIL SATURDAY AFTERNOON.
* AT 9 PM FRIDAY THE STAGE WAS 9.1 FEET FEET.
* FLOOD STAGE IS 8.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 5 AM SATURDAY.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
CONKLIN 12 10.9 FRI 10 PM 10.9 9.9 10.4
VESTAL 18 13.6 FRI 10 PM 14.8 12.9 13.2
WAVERLY/SA 11 8.2 FRI 10 PM 9.4 7.8 7.8
SHERBURNE 8 9.1 FRI 09 PM 7.7 6.9 7.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:46 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 28, 6:46 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
646 AM EDT FRI JUN 28 2013
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL REMAIN OVER THE REGION THROUGH
THE WEEKEND. THIS SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD WITH THE MOST WIDESPREAD COVERAGE OCCURRING
DURING THE DAYLIGHT HOURS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
630 AM UPDATE...MODERATE TO HEAVY RAIN NOW CONFINED TO NORTHERN
ONEIDA COUNTY AND THIS WILL LIFT NORTH OF THE AREA BY 8 AM. NEXT
BATCH OF SHOWERS/THUNDERSTORMS ASSOCIATED WITH FRONT END OF UPPER
LEVEL LOW NOW MOVING INTO WESTERN NEW YORK. THIS WILL BEGIN
SPREADING ACROSS WRN PTN OF FA BY MID MORNING. ONLY MINOR
ADJUSTMENTS NEEDED TO POP GRIDS.
AT 445 AM...SFC LOW PRES WAS LIFTING NORTH THROUGH EASTERN NEW
YORK WITH LOCAL RADARS SHOWING MODERATE TO HEAVY RAINFALL ACROSS
THE WESTERN MOHAWK VALLEY AND THE NORTHERN SUSQUEHANNA REGION. THE
HEAVY PRECIP ON THE BACK SIDE OF THIS LOW WILL GRADUALLY LIFT
NORTH OF THE REGION BY MID MORNING. FLASH FLOOD WARNINGS ARE
CURRENTLY IN EFFECT FOR MUCH OF THIS AREA.
FOR TODAY, UPPER LEVEL LOW OVER THE NRN GREAT LAKES WILL DROP
SOUTHEAST INTO THE EASTERN LAKES. MID LEVEL SHORT WAVES ROTATING
AROUND THE FEATURE WILL GENERATE MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS FROM LATE THIS MORNING THROUGH THE AFTERNOON.
ATMOSPHERE REMAINS VERY MOIST WITH PWATS AROUND 1.50-1.75 INCHES,
THEREFORE ANY CONVECTION WILL HAVE THE POTENTIAL FOR TORRENTIAL
DOWNPOURS. MODEL SOUNDINGS INDICATE CAPE VALUES OF 500-1000 J/KG
WHICH WILL ENHANCE CONVECTIVE ACTIVITY UNDER THE UPPER LEVEL
FEATURE. WILL CONTINUE WITH FLASH FLOOD WATCH THROUGH THIS
AFTERNOON DUE TO ADDITIONAL CONVECTIVE RAINFALL FALLING ON SATURATED
SOILS ESPECIALLY OVER CENTRAL NEW YORK EAST OF INTERSTATE 81 AND
NORTHEAST PENNSYLVANIA. THERE IS THE POTENTIAL THAT A FEW STORMS
COULD BECOME SEVERE BUT ONE AGAIN LAPSE RATES, CAPE VALUES AND MID
LEVEL WIND FIELDS ARE VERY MARGINAL. IF SVR CONVECTION DOES OCCUR
IT WOULD MOST LIKELY BE OVER THE SOUTHERN CATSKILLS AND POCONOS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
TONIGHT THROUGH SUNDAY NIGHT...H5 UPPER LEVEL TROF WILL REMAIN
JUST WEST OF FA THROUGH SUNDAY NIGHT WITH AIRMASS REMAINING
FAIRLY MOIST. CONVECTIVE ACTIVITY WILL PERSIST THROUGH THE PERIOD
WITH THE MOST WIDESPREAD ACTIVITY OCCURRING DURING THE DAYLIGHT
HOURS ENHANCED BY DIURNAL HEATING. AIRMASS BECOMES EVEN MORE
MOISTURE LADEN SUNDAY/SUNDAY NIGHT AS FULL LATITUDE UPPER LEVEL
TROF BEGINS TO TAP MORE GULF MOISTURE. A VERY WET PERIOD AHEAD
WITH THE CONTINUED POTENTIAL FOR LOCALIZED HEAVY RAINS.
MAX TEMPS WILL GENERALLY RANGE FROM THE MID 70S INTO THE LOW 80S.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
1 PM THU DISC... GLOBAL MODEL/WPC CONSENSUS CONTS TO SUGGEST QUITE AN
AMPLIFIED PATN FOR THIS TIME OF YEAR...WITH A SIG WRN
CONUS/CANADIAN RIDGE...AND ERN CONUS TROUGH. THIS LIKELY SPELLS A
WET PATN FOR NY/PA...WITH A SUSTAINED DEEP SRLY FLOW...AND LIKELY
S/WV IMPULSES RIDING NWD/NEWD UP THE FRONT SIDE OF THE
AFOREMENTIONED TROUGH AXIS. THUS...SCTD-NUMEROUS/LIKELY POPS WILL
BE RETAINED FOR MUCH OF THE PD.
ALTHOUGH MUGGY CONDS ARE FORESEEN...PERSISTENT PCPN SHOULD KEEP
HIGH TEMPS IN THE 70S-LWR 80S EACH DAY.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
700 AM EDT UPDATE...
ANOTHER CHALLENGING FORECAST IS IN STORE FOR TODAY. HEAVY RAIN
SHOWERS ARE CURRENTLY MOVING NE AWAY OF CENTRAL NY THIS MORNING AND
IFR CIGS HAVE SETTLED OVER THE REGION IN THE WAKE OF THE SHOWERS.
IFR CIGS SHOULD MIX OUT OVER THE NEXT COUPLE OF HOURS AND RETURN TO
VFR. THE NEXT ROUND OF SHOWERS ARE STARTING TO MOVE INTO CENTRAL
NY THIS MORNING. THESE SHOWERS ARE EXPECTED TO FILL IN AND BE
SCATTERED LIKE TODAY THROUGH THE AFTERNOON AND EARLY EVENING
HOURS. THIS ACTIVITY SHOULD MOVE OUT OF THE REGION BY 4Z TONIGHT.
THERE IS THE POSSIBILITY OF IFR CONDITIONS AGAIN FRIDAY NIGHT INTO
SATURDAY MORNING...HOWEVER CONFIDENCE IS LOW SO KEPT OUT OF TAFS
FOR THE TIME BEING.
OUTLOOK...SAT THROUGH TUE...
SAT THROUGH TUE... OCNL RESTRICTIONS ARE LIKELY EACH DAY...WITH
SHRA/TSRA IN THE VICINITY. THE MOST PERSISTENT RESTRICTIONS MAY
COME BY MON/MON NGT.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
015>018-022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...RRM
LONG TERM...MLJ
AVIATION...KAHHazardous weather outlook, Jun 28, 3:48 AM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 348 AM EDT FRI JUN 28 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-290800- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 348 AM EDT FRI JUN 28 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE ALSO IS THE POTENTIAL FOR A FEW THUNDERSTORMS TO BECOME SEVERE THIS AFTERNOON WITH THE PRIMARY THREAT DAMAGING WINDS. THE BEST CHANCE FOR SEVERE WEATHER IS ACROSS THE SOUTHERN CATSKILLS AND POCONOS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK...THERE WILL BE DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS...CONTAINING HEAVY DOWNPOURS. WHERE HEAVIER RAINFALL IS THE MOST PERSISTENT...THERE WILL BE A HEIGHTENED FLOOD THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM
In the hours before
Local storm report, Jun 28, 5:44 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
544 AM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM FLASH FLOOD WHITESBORO 43.12N 75.30W
06/28/2013 ONEIDA NY EMERGENCY MNGR
MAJOR FLOODING WITH WATER SURROUNDING HOMES IN
WHITESBORO AREA ALONG SAUQUOIT CREEK
&&
MDPLocal storm report, Jun 28, 6:34 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
634 AM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM HEAVY RAIN THOMPSON 41.86N 75.51W
06/28/2013 M3.05 INCH SUSQUEHANNA PA TRAINED SPOTTER
24 HOUR TOTAL
&&
MDPLocal storm report, Jun 28, 7:02 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
702 AM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 AM FLASH FLOOD CLINTON 43.05N 75.38W
06/28/2013 ONEIDA NY FIRE DEPT/RESCUE
SIGNIFICANT FLOODING OF VILLAGE ROADS INCLUDING UP TO 4
FEET OF WATER ON COLLEGE STREET.
&&
MDPLocal storm report, Jun 28, 7:53 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
753 AM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD MOUNT VISION 42.58N 75.06W
06/28/2013 OTSEGO NY PUBLIC
SUGAR RUN STREAM WAS OVER ITS BANKS AND FLOODING. THE
FLOODING HAS CLOSED PORTIONS OF CR-15 IN OTSTEGO COUNTY.
&&
MJNLocal storm report, Jun 28, 7:58 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
758 AM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 1 SSW EQUINUNK 41.84N 75.22W
06/28/2013 WAYNE PA PUBLIC
EQUINUNK CREEK WAS OVER IT BANKS AND FLOODING. ON
EQUINUNK CREEK ROAD - 2 BRIDGES UNDER WATER.
&&
MJNLocal storm report, Jun 28, 8:48 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 AM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM FLASH FLOOD ONEIDA CASTLE 43.08N 75.63W
06/28/2013 ONEIDA NY EMERGENCY MNGR
FLOODING CAUSING EVACUATION OF TRAILER PARK
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:05 PM EDT | Areal Flood Advisory | BGM | Broome | 4 hr |
| Jun 27, 9:17 PM EDT | Areal Flood Advisory | BGM | Chenango, Delaware, Otsego | 3 hr |
| Jun 27, 9:26 PM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| Jun 27, 9:40 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 4 hr |
| Jun 27, 9:55 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| Jun 27, 9:58 PM EDT | Flash Flood Warning | BGM | Broome | 6 hr |
| Jun 27, 10:25 PM EDT | Flash Flood Warning | BGM | Chenango, Otsego | 6 hr |
| Jun 27, 10:49 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego | 4 hr |
| Jun 27, 11:55 PM EDT | Flash Flood Warning | BGM | Delaware, Sullivan | 4 hr |
| Jun 28, 1:40 AM EDT | River Flood Warning | BGM | Chenango | 33 hr |
| Jun 28, 2:06 AM EDT | Flash Flood Warning | BGM | Delaware, Otsego | 6 hr |
| Jun 28, 2:21 AM EDT | Flash Flood Warning | BGM | Madison, Oneida | 10 hr |
| Jun 28, 3:31 AM EDT | Flash Flood Warning | BGM | Oneida | 9 hr |
| Jun 28, 4:29 AM EDT | Flash Flood Warning | BGM | Chenango, Otsego | 3 hr |
| Jun 28, 5:16 AM EDT | Areal Flood Warning | BGM | Chenango | 6 hr |
| Jun 28, 5:36 AM EDT | Flash Flood Warning | BGM | Oneida | 3 hr |
| Jun 28, 7:23 AM EDT | Flash Flood Warning | BGM | Chenango | 5 hr |
| Jun 28, 8:17 AM EDT | River Flood Warning | BGM | Madison, Oneida | 23 hr |
| Jun 28, 8:49 AM EDT | River Flood Warning | BGM | Chenango | 6 hr |
| Jun 28, 8:49 AM EDT | River Flood Warning | BGM | Broome | 5 days |
| Jun 28, 8:49 AM EDT | River Flood Warning | BGM | Broome, Tioga | 13 hr |
| Jun 28, 12:28 PM EDT | Areal Flood Warning | BGM | Oneida | 6 hr |
| Jun 28, 12:33 PM EDT | Areal Flood Warning | BGM | Oneida | 6 hr |
| Jun 28, 1:59 PM EDT | Areal Flood Warning | BGM | Chenango | 6 hr |
| Jun 28, 2:54 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 66 min |
| Jun 28, 3:59 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| Jun 28, 4:10 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 65 min |
| Jun 28, 5:19 PM EDT | Areal Flood Advisory | BGM | Broome | 6 hr |
| Jun 28, 5:40 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware | 6 hr |
| Jun 28, 6:28 PM EDT | Areal Flood Advisory | BGM | Delaware | 3 hr |
| Jun 28, 7:20 PM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| Jun 28, 2:47 AM EDT | Areal Flood Warning | BGM | Lackawanna | 6 hr |
| Jun 28, 3:55 AM EDT | Flash Flood Warning | BGM | Susquehanna, Wayne | 9 hr |
Nearby
River Flood Warnings in New York, 2013River Flood Warnings in Pennsylvania, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.